# SDR DALA2016070805225

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 59,910 hours, 24,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1862 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER FRAME OF REAR BULKHEAD BS 1862.7 IN TAIL COMPARTMENT, BELOW APU INLET DUCT.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. PERFORMED REPAIR IAW SRM AND ERA 548715-14 REV 2.
